| Catalog Number |
03P87-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 05-feb-2024, abbott point of care was contacted by a customer regarding i-stat act kaolin cartridges that yielded a discrepant results on a 85 year old male with artery blockage.There was no additional patient information available.Return product is available for investigation.Method date tested result heparin time n/a (b)(6) 2024 n/a n/a 7000 u ml 12:21 i-stat (b)(6) 2024 12:42 212 secs 2000 u ml 12:45 i-stat (b)(6) 2024 13:13 212 secs 1000 u ml iv 13:17 per i-stat system manual (art: 714185-00q), the i-stat kaolin activated clotting time (kaolinact) test is an in vitro diagnostic test that uses fresh, whole blood.And is used to monitor high-dose heparin anticoagulation frequently associated with cardiovascular surgery.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.An investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 09-apr-2024.The customer reported unexpected results when testing cartridges from act kaolin cartridge lot r23217.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Act kaolin cartridge lot r23217 expired on 01-feb-2024.No deficiency has been identified.
Event or Problem Description
Na.